Propafenone is Class Ic antiarrhythmic medication widely used for treating arrhythmias. Propafenone is commonly used for treating atrial fibrillation in patients with no structural heart disease. Intake of an excessive amount of propafenone can lead to cardiotoxic symptoms, such as hypotension, arrhythmias, and death. We report on the case of a 22-year-old female presenting to the Dumlupinar University Evliya Celebi Training and Research Hospital emergency department after trying to commit suicide by ingesting 6750 mg of propafenon. The patient was initially treated with intravenous fluids, bicarbonate, and atropine. The patient's clinical condition improved quickly and dramatically on the 15th min of intravenous lipid emulsion therapy. For cases that do not respond to initial treatment with intravenous fluids, bicarbonate, and atropine treatment, intravenous lipid emulsion should be primarily considered among treatment choices.